# SDR CALA0000124

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER EXTERNAL SKIN FORWARD AND AFT CORNERS OF FORWARD CARGO DOOR CHAFED.  A TWO DOUBLER REPAIR WAS INSTALLED WITH SHIMS IAW SRM 52-05, FIGURE 4, PAGE 5 AND 51-30-2, FIGURE 4, PAGE 5.
